Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 2, Pages 335-342
http://dx.doi.org/10.1155/S0161171288000390

On a nonolinear wave equation in unbounded domains

Instituto de Matemática, Universidade Federal do Rio de Janeiro, P.O. Box 68530, Rio de JaJeiro, RJ CEP 21944, Brazil

Received 16 October 1986

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlos Frederico Vasconcellos, “On a nonolinear wave equation in unbounded domains,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 2, pp. 335-342, 1988. https://doi.org/10.1155/S0161171288000390.